Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Probabilistic Repeatability among Some Irrationals

Robert Schmidt and Robert Lacher
The College Mathematics Journal
Vol. 15, No. 4 (Sep., 1984), pp. 330-332
DOI: 10.2307/2686401
Stable URL: http://www.jstor.org/stable/2686401
Page Count: 3
Topics: Decimals
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Probabilistic Repeatability among Some Irrationals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332